MathSciNet Relay Station
MathSciNet bibliographic data
MR2413754 39A11
Nyerges, Gabor A note on a generalization of Pielou's equation. J. Difference Equ. Appl. 14 (2008), no. 5, 563–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement